Problems with Vyvanse
Find a Conversation
|Sun, 07-01-2012 - 8:00pm|
Hello. I am looking for some answers about this medication. My 6 year old son was recently diagnosed with ADHD and put on Vyvanse. The day that he started taking it, we noticed a huge difference. I am happy with it so far except for the negative effects it has on him. The day he started taking it, he started doing this thing with his mouth where he is constantly moving it side to side (almost like grinding his teeth) and keeps sticking his tongue out and moving it side to side. He has NEVER done this before. As a matter of fact, he did it all day after taking the medication but the next morning, after it had worn off, he wasn't doing it at all. At least until I gave him another pill and shortly after, it started again. He said that he can't stop doing it and has tried.
Is this normal? I am thinking about calling his doctor tomorrow morning and asking what I should do. Any advice?
Also, he keeps complaining that his legs feel "tired". He said that they don't hurt, they just don't "want to move", although he is not having any problems getting up and moving. I also noticed that today, all he did ALL day is sit on the floor and sort his crayons and organize them by color. Then, he would mess them up, make shapes with them, then put them back in order, something that he has never done. Seriously, he did this for 4 hours. NOT like him AT ALL!
Advice? Thank you!